# SDR SWIA2021091360951

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOWARD BAGGAGE BAY, CENTER DOOR SURROUND, FWD JOINT PLATE ON RING DOUBLER CORRODED (MARKED)     (C-CHECK RO 9/8/2021)    REMOVED CORROSION AND EVALUATED REPAIR. REPAIR FOUND TO BE WITHIN LIMITS OF REO 690-53-31-593 REV. -- DATED: 2021-07-14 / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. / C/W SKYWEST TASK CARD 51-900-1002-SKY
